# SDR DALA2016110208262

- Difficulty date: February 6, 2014
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,869 hours, 51,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FUEL TANK ACCESS PANEL NR 1456C ON COUNTERSINK HOLES AND SETTLEMENT AREA.  THE ACCESS PANEL WAS REPLACED.
